| Model Number |
M0063901050 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a zero tip basket device was used during a ureteroscopy laser lithography procedure.During the procedure, the end of the basket cage fell off.Reportedly, they grabbed another basket to retrieve the cage from the previous basket.The procedure was completed with another of the same device with no patient complications.
Additional Manufacturer Narrative
Block h6:
device code a0501 captures the reportable event of basket detachment.